Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Purple Spots A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Bruising of the Skin

Since Nov 21, 2003, I have been clean from crystal meth. Shortly there after, in March 2004 I found out my status as being HIV+. From that point on, I have taken an active role in my healthcare. Recently I have noticed tat my skin is bruising...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...have your platelet count checked as well as bleeding indices. Also avoiding NSAIDs such as aspirin or ibuprofen may decreased bruising/bleeding in some patients. Avoiding excessive UV light and seeing a dermatologist if problems persists may be... Read more »

Easy Bruising

Within the last couple of months I have been bruising way too easy. Someone can just barely poke me... Read more »

Is bruising for an HIV+ person usually a sign to start ARVS?

Hi, my fiancee has a t-cell count of 900 and viral load of 8000. Just recently she has been getting... Read more »
Articles
AIDS InfoNet

Kaposi's Sarcoma (KS)

...be diagnosed by looking at the skin lesions. They are usually flat, painless, and do not itch or drain. They can look like a bruise, but a bruise will lose its purple color if you push on it; a KS lesion won't. KS lesions can grow into raised... Read more »
Test Positive Aware Network

Fuzeon

...deeper than intended, for example, into the muscle. Always rotate injection sites frequently. Never inject into moles, scars, bruises, nodules, or the navel. Switching to smaller needles, like insulin syringes, may also help with ISRs. Fuzeon can... Read more »
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

...Individuals should tell a doctor if they have any of these side effects.Less serious side effects include redness, swelling, and bruising in the area of the injection. Many patients have developed small nodules in the skin where PLLA was... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...can cause some unwanted effects. The most common side effect is reaction in the skin where the shot was given that may cause bruising, cysts, itching, nodules, pain, and redness. Ninety-eight percent of patients will experience skin reactions.... Read more »
Connect With Others

Bruises/blotches?

Posted by countingdays, 1 Reply
...OraQuick oral swab negative test at 4.5 weeks. Today I got up and noticed two red blotches on my leg. They sort of look like bruises except I have no reason to be bruised, and they are red, not purple. Is this another possible symptom of acute... Read more »

weird purple spots!

Posted by Anonymous, 2 Replies
...ive been poz for almost 2 years now. i havent been sick or anything but yesterday i noticed weird purple spots like bruises on my body, on my upper arms and on my legs near my knees. their small and they dont hurt but they look gross. i Read more »

easy bruising

Posted by Anonymous, 1 Reply
...I have heard that easy bruising is a symptom. its been 40 days after my risk(insertive oral), and im getting bruises all over the body most of them dont even Read more »

Bruising

Posted by Anonymous, 4 Replies
...Can random bruising for no apparent reason be a sign of positive status?Also it feels like I am losing weight for no reason.I may have been exposed Read more »